# SDR 2001UALA00597

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 36,799 hours, 13,444 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT FUSELAGE TWO FEET FWD OF WING ILLUMINATION LIGHT. REMOVED DAMAGE,  INSTALLED FILLER AND DOUBLER.
